# SDR DUFA20200313003

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N572GW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC572
- Aircraft time: 38,144 hours, 53,088 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

SHORTLY AFTER TAKEOFF FROM FARGO, THE PILOT NOTICED THE RIGHT WING “OVERHEAT” LIGHT ILLUMINATED. FOLLOWING THE CHECKLIST, HE SLOWED THE AIRCRAFT, EXTENDED THE LANDING GEAR, TURNED OFF THE RIGHT HAND BLEED AIR VALVE AND TURNED OFF THE RIGHT HAND GENERATOR. FOLLOWING THE ONE MINUTE TIME LIMIT ALLOWED PER THE CHECKLIST WITH THE “OVERHEAT” LIGHT ON, THE ENGINE WAS SHUTDOWN. THE PILOT TURNED BACK TO RETURN TO FARGO WHERE HE MADE AN UNEVENTFUL LANDING. THE PILOT REPORTED THAT THE “OVERHEAT” LIGHT REMAINED ON EVEN WITH THE ENGINE SHUTDOWN BUT WENT OUT UPON LANDING. HE CALLED OUT MAINTENANCE AND THE TWO OF THEM MADE A THOROUGH INSPECTION OF THE ENGINE, GEAR WELL AND PLENUM AREA WITH NO DISCREPANCIES NOTED. IT IS SUSPECTED THE INDICATOR WIRING MAY HAVE A CHAFE IN THE INSULATION SOMEWHERE, WHICH PROVIDED A GROUND TO ILLUMINATE THE LIGHT, BUT LOST THE GROUND UPON TOUCHDOWN.
